# SDR AALA201803069015

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 63,224 hours, 28,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE BULBS BURNED OUT OF THE CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN.  REPLACED THE LAMPS IN THE EXIT SIGN.  OPS CHECKED GOOD IAW AMM 33-51-11.
